MathSciNet Relay Station
MathSciNet bibliographic data
MR620258 14C25 (14G05)
Colliot-Thélène, Jean-Louis; Sansuc, Jean-Jacques On the Chow groups of certain rational surfaces: a sequel to a paper of S. Bloch. Duke Math. J. 48 (1981), no. 2, 421–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement